# SDR 95ZZZX6888

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N703AL
- Make and model: Skrsky S76
- Aircraft serial: 760266
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043051
- Condition: Debonded
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT 500-HOUR INSPECTION, INNER CRESCENT DOUBLER DEBONDED UNDER C-CHANNEL.  COMPONENT MODEL NR 7615009000049.
